A patient was treated with warfarin for atrial fibrillation. During treatment, an increase in international normalized ratio (INR) and her admission that she was taking a variety of natural products, to include boldo and fenugreek, led us to suspect that some of these natural products could alter the effect of warfarin. When she stopped the culpable products, the INR returned to normal after 1 week. The herb-drug interaction was observed a second time after both products were reintroduced a few days later. The imputability of this interaction to both natural products, as determined by the Naranjo algorithm, suggests a probable association between boldo-fenugreek and increased bleeding time in patients treated with warfarin. No undesirable reaction was reported during telephone discussions with the patient. Nevertheless, we recommend that clinicians treating patients with anticoagulant therapy be vigilant when patients also take herbal agents.